# SDR SWAA2022020914332

- Difficulty date: February 3, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 61,632 hours, 35,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT 13.8 RBL IS CORRODED STA 794-STA 847 / R & R AFT CARGO BAY TRACK AT 13.8 RBL FROM STA 779.5 -887 PER SRM 530-00-53-2R-3R REPAIR 3 & EA 1-A53-8210 REV 5 779.5 (CATEGORY A REPAIR; NO OTHER ACTIONS ARE NECESSARY) SEE SAM 326 A1045745
